# SDR UIEA2024061800539

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: M8505226
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR, PANEL ACCESS 551UB, ABOVE MAIN LANDING GEAR RETRACT ACTUATOR, CLAMP OVER HYDRAULIC LINE DAMAGED( LEFT WING, REAR SPAR, PANEL ACCESS 551UB, ABOVE MAIN LANDING GEAR RETRACT ACTUATOR, OVER HYDRAULIC LINE CLAMP WAS REPLACED IAW AMM 20-10-11-964-001 REV. 142 DATE 22 APR 24R24. )
